Social Anxiety Support Forum banner
1 - 6 of 6 Posts

·
Chief Worrier
Joined
·
2,072 Posts
Discussion Starter · #1 ·
i've been taking zoloft for 3 or 4 weeks now, and for the most part i haven't had any side effects. a few mild headaches at first, some nausea in the morning. and yeah it aggravated my acne for 5 or 6 days, but it's clearing up now and the headaches and nausea are mostly gone. i've been trying to work backwards from taking my medication at 1am to the point where i take it at 10pm because i'm about to start school again and will no longer be staying up so late, but tonight i forgot and didn't take it until 1:30am. is that enough of a gap to cause a headache? like, withdrawal? or is the headache i've had for the past few hours unrelated?
 

·
Making No Apologies
Joined
·
96 Posts
When I was on Zoloft and forgot to take my dose at the proper time I got the zappy headaches pretty soon after. But I also ended up having pretty much every bad side effect to Zoloft there is so I had to quit cuz I was bruising so badly.
My friend loves it though. Even though she developed a twitch (it went away though). It really balances her out and she doesnt get headaches unless she misses a lot of doses.
It really depends on your bodys chemistry. Ive found that no ones reaction to Zoloft is ever the same. Its a weird drug. If all you are getting after about a month in is headaches and everything else is evening out ( I hope) I would take some Tylenol and head to bed :)
 

·
Geese
Joined
·
21,025 Posts
It takes me 2 days without my meds to start feeling the symptoms of not taking it, usually the odd brain zaps and slight dizziness. So I don't think missing it by a few hours will cause any harm at all, usually as long as you are there or there abouts it's fine.
 
1 - 6 of 6 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top